| Model Number |
DTBA1D1 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that approximately 16 days later, the crt-d was explanted after an orthotopic heart transplantation (oht).
Event or Problem Description
It was reported that the device supra ventricular tachycardia (svt) discriminator that is used to distinguish between rapid and gradual onset of fast ventricular rhythms potentially inappropriately withheld therapy for ventricular tachycardia (vt) after classifying it as svt.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative